Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the use of Cesàro means in determining criteria for Fourier constants


Author: C. N. Moore
Journal: Bull. Amer. Math. Soc. 39 (1933), 907-913
DOI: https://doi.org/10.1090/S0002-9904-1933-05762-2
MathSciNet review: 1562759
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05762-2

American Mathematical Society